×

Found 1,662 Documents (Results 1–100)

Optimally truncated WKB approximation for the 1D stationary Schrödinger equation in the highly oscillatory regime. arXiv:2401.10141

Preprint, arXiv:2401.10141 [math.NA] (2024).
BibTeX Cite
Full Text: arXiv

Construction of asymptotics of the solution for a system of singularly perturbed equations by the method of essentially singular functions. (Ukrainian. English summary) Zbl 07799353

MSC:  34E20
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic solutions of singularly perturbed differential algebraic equations with turning points. (English. Ukrainian original) Zbl 1523.34011

J. Math. Sci., New York 273, No. 2, 271-289 (2023); translation from Neliniĭni Kolyvannya 24, No. 4, 518-534 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Singularly perturbed Cauchy problem in which the limit operator has multiple spectrum and a weak first-order turning point. (English. Russian original) Zbl 1504.34143

Differ. Equ. 58, No. 6, 727-740 (2022); translation from Differ. Uravn. 58, No. 6, 733-746 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Slowly varying oscillations and waves. From basics to modernity. (English) Zbl 1496.35003

Beijing: Higher Education Press; Singapore: World Scientific (ISBN 978-981-12-4748-4/hbk; 978-981-12-4750-7/ebook). xxiii, 347 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Cell dynamics in microfluidic devices under heterogeneous chemotaxis and growth conditions: a mathematical study. arXiv:2210.14217

Preprint, arXiv:2210.14217 [math.AP] (2022).
BibTeX Cite
Full Text: arXiv

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 1493.34164

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic integration of singularly perturbed differential algebraic equations with turning points. II. (English. Ukrainian original) Zbl 1486.34113

Ukr. Math. J. 73, No. 6, 988-1007 (2021); translation from Ukr. Mat. Zh. 73, No. 6, 849-864 (2021).
MSC:  34E20 34A09 34E05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic integration of singularly perturbed differential algebraic equations with turning points. I. (English. Ukrainian original) Zbl 1472.34110

Ukr. Math. J. 72, No. 12, 1928-1943 (2021); translation from Ukr. Mat. Zh. 72, No. 12, 1669-1681 (2021).
MSC:  34E20 34A09 34E05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of solutions to a Cauchy problem with a turning point in the case of change of stability. (English. Russian original) Zbl 1469.34079

J. Math. Sci., New York 254, No. 6, 808-810 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 103-105 (2018).
MSC:  34E20 34A12 34E05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic solution of a singularly perturbed Cauchy problem with a turning point. (English. Russian original) Zbl 1467.34055

J. Math. Sci., New York 254, No. 6, 788-792 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 84-88 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software